Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1995, Volume 102, Number 1, Pages 134–149 (Mi tmf1255)  

This article is cited in 2 scientific papers (total in 2 papers)

Vacuum polarization of a complex automorphic scalar field in two-dimensional spacetime with closed null geodesics and the time-machine problem

S. V. Sushkov

Kazan State Pedagogical Institute
References:
Abstract: The quantum authomorphic scalar field in two-dimensional space-time with closed null geodesics (the Cauchy horizon) is considered. The stress energy tensor Tμνren is obtained. It is shown that the value of Tμνren is regular at the Cauchy horizon for specific authomorphic parameter.
Received: 02.02.1994
English version:
Theoretical and Mathematical Physics, 1995, Volume 102, Issue 1, Pages 98–108
DOI: https://doi.org/10.1007/BF01017460
Bibliographic databases:
Language: Russian
Citation: S. V. Sushkov, “Vacuum polarization of a complex automorphic scalar field in two-dimensional spacetime with closed null geodesics and the time-machine problem”, TMF, 102:1 (1995), 134–149; Theoret. and Math. Phys., 102:1 (1995), 98–108
Citation in format AMSBIB
\Bibitem{Sus95}
\by S.~V.~Sushkov
\paper Vacuum polarization of a~complex automorphic scalar field in two-dimensional spacetime with closed null geodesics and the time-machine problem
\jour TMF
\yr 1995
\vol 102
\issue 1
\pages 134--149
\mathnet{http://mi.mathnet.ru/tmf1255}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1348625}
\zmath{https://zbmath.org/?q=an:0852.53064}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 102
\issue 1
\pages 98--108
\crossref{https://doi.org/10.1007/BF01017460}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995RM76500013}
Linking options:
  • https://www.mathnet.ru/eng/tmf1255
  • https://www.mathnet.ru/eng/tmf/v102/i1/p134
  • This publication is cited in the following 2 articles:
    1. Ana Alonso-Serrano, Erickson Tjoa, Luis J. Garay, Eduardo Martín-Martínez, “The time traveler's guide to the quantization of zero modes”, J. High Energ. Phys., 2021:12 (2021)  crossref
    2. Li-Xin Li, J. Richard Gott, “Self-Consistent Vacuum for Misner Space and the Chronology Protection Conjecture”, Phys. Rev. Lett., 80:14 (1998), 2980  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:351
    Full-text PDF :113
    References:61
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025